# SDR AALA20100215TUL09

- Difficulty date: February 15, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 68,032 hours, 35,963 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION G1 OUTBOARD TIE DOWN STATION 160.  INSTALLED NEW G-1 GALLEY TIE DOWN FITTING PER SRM 51-01.
